Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 45, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 20, 2019, 4:53 PM EDT for 5 counties in South Carolina. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 20, 2019, 6:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Columbia radar (KCAE), 124 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:14 PM EDT | TSTM WND DMG | 6 E Nesmith, SC | TREE DOWN ON COUNTY LINE ROAD BETWEEN NEW FARM RD AND PLEASANT HILL DRIVE. |
| Jun 20, 5:19 PM EDT | TSTM WND DMG | 5 E Cades, SC | TREE DOWN ON BRADLEY BAY ROAD NEAR CADE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
675
WUUS52 KILM 202053
SVRILM
SCC041-043-051-067-089-202200-
/O.NEW.KILM.SV.W.0045.190620T2053Z-190620T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
453 PM EDT Thu Jun 20 2019
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southern Florence County in northeastern South Carolina...
Northeastern Georgetown County in northeastern South Carolina...
Southwestern Horry County in northeastern South Carolina...
Southwestern Marion County in northeastern South Carolina...
Northern Williamsburg County in northeastern South Carolina...
* Until 600 PM EDT.
* At 452 PM EDT, a severe thunderstorm was located near Cades, or 8
miles southeast of Lake City, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Conway, Lake City, Kingstree, Red Hill, Socastee, Horry,
Johnsonville, Hemingway, Homewood, Horry Georgetown Technical
College Conway Campus, Adrian, Cades, Pee Dee Crossroads, Poston,
Nesmith, Brittons Neck, Indiantown, Bucksport, Dongola and Outland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3372 7998 3377 8000 3381 7994 3382 7991
3388 7988 3389 7989 3388 7994 3393 7997
3395 7997 3399 7990 3394 7934 3398 7899
3362 7901 3358 8006
TIME...MOT...LOC 2052Z 266DEG 32KT 3376 7969
HAIL...1.00IN
WIND...60MPH
$$
MW2 follow-up statements
423
WWUS52 KILM 202131
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
531 PM EDT Thu Jun 20 2019
SCC041-043-051-067-089-202200-
/O.CON.KILM.SV.W.0045.000000T0000Z-190620T2200Z/
Florence SC-Georgetown SC-Horry SC-Marion SC-Williamsburg SC-
531 PM EDT Thu Jun 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN FLORENCE...NORTHEASTERN GEORGETOWN...SOUTHWESTERN
HORRY...SOUTHWESTERN MARION AND NORTHERN WILLIAMSBURG COUNTIES...
At 530 PM EDT, a severe thunderstorm was located near Dongola, or 11
miles west of Conway, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Conway, Lake City, Kingstree, Red Hill, Socastee, Horry,
Johnsonville, Hemingway, Homewood, Horry Georgetown Technical College
Conway Campus, Adrian, Cades, Pee Dee Crossroads, Poston, Nesmith,
Brittons Neck, Indiantown, Bucksport, Dongola and Outland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3372 7998 3377 8000 3381 7994 3382 7991
3388 7988 3389 7989 3388 7994 3393 7997
3395 7997 3399 7990 3394 7934 3398 7899
3362 7901 3358 8006
TIME...MOT...LOC 2130Z 268DEG 36KT 3378 7925
HAIL...1.00IN
WIND...60MPH
$$204
WWUS52 KILM 202158
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
558 PM EDT Thu Jun 20 2019
SCC041-043-051-067-089-202207-
/O.EXP.KILM.SV.W.0045.000000T0000Z-190620T2200Z/
Florence SC-Georgetown SC-Horry SC-Marion SC-Williamsburg SC-
558 PM EDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLORENCE...
NORTHEASTERN GEORGETOWN...SOUTHWESTERN HORRY...SOUTHWESTERN MARION
AND NORTHERN WILLIAMSBURG COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3372 7998 3377 8000 3381 7994 3382 7991
3388 7988 3389 7989 3388 7994 3393 7997
3395 7997 3399 7990 3394 7934 3398 7899
3362 7901 3358 8006
TIME...MOT...LOC 2157Z 266DEG 32KT 3380 7897
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:48 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 20, 2:48 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
248 PM EDT Thu Jun 20 2019
.SYNOPSIS...
Severe thunderstorms possible ahead of an approaching cold
front this afternoon and early evening. After the cold frontal
passage, drier and less humid air will arrive Friday. Heat and
humidity, and the chance for showers and thunderstorms will
gradually return through the weekend into early next week.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
As of 245 PM Thursday...Convective/severe event about to get
going this afternoon via a developing cumulus field and some
showers starting to show up. All of the area is now in a Severe
Thunderstorm Watch (number 408) until 10 PM. I certainly expect as
the event evolves western counties will be able to be dropped
west to east. Recent runs of the high resolution guidance show
most of the activity offshore by late evening. A quick
meteorological overview shows a strong shortwave moving across
Kentucky with strong heating ahead of the system as well as
adequate bulk shear. With the synoptic surface winds fairly
strong, the sea breeze should remain in close proximity to the
coast all but mitigating marine layer influences. I have
maintained the chance to likely pops but will likely increase to
categorical briefly as things progress. The front will lag behind
a bit crossing the area Friday morning with high pressure settling
in through Saturday morning. Expect slightly cooler temperatures
starting Friday with dewpoints much cooler dropping into the
middle to even lower 60s at times. Dry conditions after tonight's
event.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 245 PM Thursday...Mid/upper ridge axis will move across the
Mississippi River valley Saturday and maintain NW flow aloft
across the Carolinas. Quasi-stationary frontal boundary is
expected to be lingering across the area Saturday into Saturday
night, and with some moisture return, can't rule out the potential
for some limited shower/tstm development. Any frontal remnants
should be north of the forecast area Sunday, however scattered
convection will still be possible given typical afternoon
instability. Will opt for consensus MOS for temperature forecast,
as the ECMWF and GFS are 5-6 degrees apart by Sunday.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 245 PM Thursday...Mid/upper ridge axis will transition
overhead Monday. This will act to suppress convection, although
isolated to widely scattered activity will be possible given low-
level return flow. It will also cause temperatures to surge, with
highs each day reaching into the low to mid 90s. Monday and
Tuesday are expected to be the warmest days based on latest
guidance, with heat indices approaching advisory criteria these
days. Widely scattered to scattered showers/tstms can't be ruled
out at this point for any day, however should be most isolated
Monday-Tuesday due to subsidence associated with the mid/upper
ridge.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 18Z...Stratus has lifted to widespread Cu across the
area. Skies will become mostly clear and remain VFR through a
majority of the afternoon. Southerly winds 15-25 knots with
higher gusts will continue to increase this afternoon as the PG
tightens ahead of an approaching cold front. With the existing
instability and high shear, high confidence of an organized line
of convection developing this afternoon and progressing through
the CWA, beginning at the inland terminals around 21Z and
reaching the coastal terminals, quickly, by 00Z. LLWS (25040KT)
possible along the coast as the cold front moves through after
00Z. Clearing skies will follow as winds become westerly around
10-15 knots; VFR conditions will return through the end of the
period.
Extended Outlook...Mainly VFR through the period with brief MVFR/IFR
conditions from afternoon convection and early morning fog and/or,
low stratus.
&&
.MARINE...
As of 245 PM Thursday...Small craft conditions underway this
afternoon as a strong storm system and cold front are affecting
the waters. Expect the advisory to continue through midday Friday
although the southwest flow of 20-25 knots will have shifted to
westerly as the front moves offshore. High pressure will build in
beyond this through early Saturday with winds dramatically
decreasing to ten knots or less by Friday evening with a weak
westerly direction. Significant seas will remain elevated through
Friday morning basically running in a range of 4-7 feet. No
changes to the expiration of the advisory at noon Friday.
Surface front will be wavering across the area Saturday,
somewhere in the vicinity of the South Santee River. Wind speeds
Saturday will be variable and 10 kt or less near the front,
veering to the ENE on the north of the boundary, and increasing
to 10-15 kt. The front will wash out, with SE surface winds
developing by Sunday, the S Sunday night as Bermuda high sets
up. General southerly flow will persist Monday through midweek,
with isolated to scattered showers/tstms possible each day. An
8-9 second SE swell is expected to develop by Monday and
continue into midweek, with seas remaining below 3 ft.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108.
MARINE...Small Craft Advisory until noon EDT Friday for AMZ250-252-254-
256.
&&
SYNOPSIS...CRM
NEAR TERM...SHK
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...21Hazardous weather outlook, Jun 20, 3:33 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 333 PM EDT Thu Jun 20 2019 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 211945- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 333 PM EDT Thu Jun 20 2019 ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe TSTMs likely late this afternoon to mid evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat advisory possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-211945- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 333 PM EDT Thu Jun 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Severe Thunderstorm Watch. Severe TSTMs possible late tonight on the 0-20 nm waters with gusts up to 50 kt. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory through Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-211945- Coastal Brunswick- 333 PM EDT Thu Jun 20 2019 ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. Severe Thunderstorm Watch. Severe TSTMs possible this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat advisory possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-211945- Coastal Pender-Coastal New Hanover- 333 PM EDT Thu Jun 20 2019 ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Moderate Risk of Rip Currents. Severe Thunderstorm Watch. Severe TSTMs possible this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat Advisory possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-211945- Coastal Horry-Coastal Georgetown- 333 PM EDT Thu Jun 20 2019 ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Severe Thunderstorm Watch. Severe TSTMs possible this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat Advisory possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 20, 4:01 PM EDT, 52 minutes before
Special Weather Statement National Weather Service Wilmington NC 401 PM EDT Thu Jun 20 2019 SCZ032-033-202100- Marion SC-Florence SC- 401 PM EDT Thu Jun 20 2019 ...SPECIAL WEATHER STATEMENT... At 400 PM EDT, Doppler radar was tracking a strong thunderstorm over Claussen, or 8 miles southeast of Florence, moving east at 35 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Marion, Claussen, Blue Brick and Evergreen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Thunderstorms can pose a variety of threats including gusty winds, small hail, cloud to ground lightning, and localized flooding. It is recommended that you remain indoors until the storm passes. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for northeastern South Carolina. LAT...LON 3406 7971 3418 7972 3427 7936 3405 7935 TIME...MOT...LOC 2000Z 267DEG 30KT 3412 7965 MW
Special weather statement, Jun 20, 4:23 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington NC
423 PM EDT Thu Jun 20 2019
SCZ032-039-202130-
Williamsburg SC-Florence SC-
423 PM EDT Thu Jun 20 2019
...SPECIAL WEATHER STATEMENT...
At 422 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Hebron, or 10 miles northwest of Kingstree, moving
east at 30 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lake City, Kingstree, Hebron, Hannah, Cades, Nesmith, Indiantown,
Henry, Stuckey and Williamsburg Regional Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3372 7998 3377 8000 3381 7994 3382 7992
3384 7990 3394 7953 3366 7946 3364 8002
TIME...MOT...LOC 2022Z 260DEG 25KT 3374 7999
MORGANSpecial weather statement, Jun 20, 4:26 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington NC
426 PM EDT Thu Jun 20 2019
SCZ023-032-202130-
Florence SC-Darlington SC-
426 PM EDT Thu Jun 20 2019
...SPECIAL WEATHER STATEMENT...
At 426 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lamar, or 11 miles east of Bishopville, moving east at 40 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Florence, Darlington, Timmonsville, Lamar, Quinby, Mars Bluff,
Darlington Raceway, Florence Darlington Technical College Main
Campus, Oats, Claussen, Mechanicsville, Carolinas Hospital System,
Mcleod Regional Medical Center, Carolinas Hospital System - Cedar
Tower and Health South Rehabilitation Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3420 8011 3423 8011 3426 8013 3436 7968
3435 7969 3433 7968 3432 7966 3430 7966
3430 7963 3410 7959 3409 8008 3411 8010
3413 8013 3416 8016
TIME...MOT...LOC 2026Z 263DEG 39KT 3418 8006
MORGANThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:56 AM EDT | Beach Hazards Statement | ILM | Georgetown, Horry | 15 hr |
| Jun 20, 4:01 PM EDT | Special Weather Statement | ILM | Marion | 59 min |
| Jun 20, 4:19 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 41 min |
| Jun 20, 4:23 PM EDT | Special Weather Statement | ILM | Williamsburg | 67 min |
| Jun 20, 4:26 PM EDT | Special Weather Statement | ILM | Darlington | 64 min |
| Jun 20, 4:50 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Marion, Marlboro | 55 min |
| Jun 20, 5:00 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 45 min |
| Jun 20, 5:20 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 55 min |
| Jun 20, 5:23 PM EDT | Special Weather Statement | ILM | Marlboro | 37 min |
| Jun 20, 5:23 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 52 min |
| Jun 20, 5:45 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 30 min |
| Jun 20, 6:26 PM EDT | Special Weather Statement | ILM | Georgetown | 64 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.